MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX F200NRE HF 12/CS 1.9SA EBEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OGDEN MANUFACTURING PLANT OPTIFLUX F200NRE HF 12/CS 1.9SA EBEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 0500320E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A supplies manager reported a dialyzer blood leak associated with a hemodialysis (hd) treatment.In a follow up, a nurse said the leak occurred immediately at starting the hemodialysis (hd) treatment.The nurse explained that the leak was visually seen as blood was dripping from the side of the dialyzer on the floor from the top seal of the dialyzer.The blood leak was described as being an external blood leak.A fresenius 2008k machine was being.Fresenius bloodlines were being used.Blood leak test strips were not used.There was no damage noted on the dialyzer.There was patient blood loss estimated to be 250cc.There was no patient injury, adverse event or medical intervention required as a result of this event other than the minimal blood loss indicated.The patient finished treatment on a the same machine with new supplies.The device is available to be returned to the manufacturer for evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: d.9.,h.3.Plant investigation:the complaint could not be confirmed, as a definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint.A sample was not returned.The third party carrier's website was reviewed and it was verified that the provided shipping materials were sent to the customer and were subsequently received.The report could not be confirmed as a definitive conclusion regarding the complaint incident cannot be reached based on the information provided.A review of the production record was performed.The production record review showed there were multiple approved temporary deviation notice (dn)s in the production of this lot.They are unrelated to the reported complaint event.There was no indication of product non-acceptance or deviation in the manufacturing process related to the complaint event.This includes non-conformances, rework, labeling, process controls, and any other occurrence in production that was potentially related to the complaint.The reported lot number passed pyrogen testing, was within sterilization dosage parameters and passed all release criteria.Continuous improvement is of the utmost importance to fresenius medical care as we strive to provide dialysis products of the highest quality to our patients.Reports of leaking product are investigated both individually as complaints, as well as via the nc/capa program in order to assess and improve our products and processes.Capas for vision systems and blood leak reduction are recent examples of leak related investigations directed at an overall reduction in dialyzer leaks.

Brand Name
OPTIFLUX F200NRE HF 12/CS 1.9SA EBEAM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer (Section G)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key25221261
Report Number0001713747-2026-00211
Device Sequence Number9778534
Product Code KDI
UDI-Device Identifier00840861100163
UDI-Public00840861100163
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0500320E
Device Lot Number24AU04010
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008K MACHINE; FRESENIUS 2008K MACHINE; FRESENIUS BLOODLINES; FRESENIUS BLOODLINES
Patient Age57 YR
Patient SexMale
Patient Weight75 KG